# SDR SWIA20250113221

- Difficulty date: December 21, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N932EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8016
- Aircraft time: 38,158 hours, 35,615 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Attach Fitting
- Condition: Chafed
- Location: Zone 300
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW JACK ATTACH FITTINGS ON THE HORIZONTAL STABILIZER CENTER SECTION FRONT SPAR R/H AND L/H UPPER FWD EDGES OF BOTH SCREW JACK FITTINGS TO HAVE CHAFE MARKS/BARE METAL. (MARKED)     (C-CHECK RO 1/13/2025)    BLENDED ON FORWARD UPPER INNER EDGE OF JACK SCREW/HSTA LH AND RH MOUNT/LUGS FITTINGS. REF CRJ-200 SRM 51-12-00, FOUND TO BE OUT OF LIMITS AND PERFORMED REPAIR PER REO 601R-55-11-779 REV -- DATED 2024-12-27 AND COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY.
